Doctor insights on:
Postinor 2 Side Effects
Need More Info: I am not sure what side effects of Postinor is bothering you. You will feel relieved of all symptoms when you get your period. It can take up to 3 weeks after you too your Postinor to get a period. If you do not get a period by then, please do a pregnancy test. Cramps and bloating are some of the side effects seen with Postinor. They will resolve with your menses. ...Read more
Read this: http://www.medsafe.govt.nz/consumers/cmi/discontinued/postinor-2.htm.Get a more detailed answer ›
For how long the side effects of postinor 1 will last? This is my first day after i took it and im feeling really sick, its my first time..Im 18..
24 hrs: Symptoms last for about 24 hrs before it resolves. ...Read more
15hrs after unprotected sex had postinor-2 morning pill, can i still get pg, and what are the side effects of the pill?
I use versatis medicated pain relief patches. What are the side effects of these and is it ok to use two at a time?
OK for Max of Three: If you are average size, you can use up to 3 applied to unbroken skin at a time.You should not use for over 24 hours without a 12 hours period with them removed. If you stay within those requirements you should not experience any sedation, seizures or other systemic effects which can occur with an overdose or if the area with the patches are exposed to extreme heat. For more info see lidocaine. ...Read more
- Talk to a doctor live online for free
- How long will postinor 2 side effects last?
- Side effects of postinor 2 if taken twice a month
- Effects of postinor 2
- Ask a doctor a question free online
- Effects of postinor 2 during ovulation
- How long does postinor 2 effects last in the body?
- Infertility from postinor 2
- Postinor 2 and dry gin
- Talk to a gynecologist online for free